Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 46, NWS Atlanta, GA

April 14, 2019Talbot County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 10:57 AM EDT for Talbot County, Upson County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 10:57 AM EDT (14:57 UTC)
Expired
Apr 14, 2019, 11:45 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Talbot County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 11:24 AM EDTTSTM WND DMG1 Nnw Sunnyside, GAREPORT OF POWERLINES DOWN ON PICKARD ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 7:28 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS52 KFFC 141457
SVRFFC
GAC263-293-141545-
/O.NEW.KFFC.SV.W.0046.190414T1457Z-190414T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1057 AM EDT Sun Apr 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Upson County in west central Georgia...
  Central Talbot County in west central Georgia...

* Until 1145 AM EDT.

* At 1057 AM EDT, a severe thunderstorm was located over Olive
  Branch, or near Talbotton, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Talbotton, Woodland, Sunset Village, Lincoln Park,
  Atwater, Redbone Crossroads, Baughville, Olive Branch, Po Biddy
  Crossroads, Sprewell Bluff State Park, Crest, Pleasant Hill,
  Logtown, Sunnyside, Hannahs Mill and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EDT for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3285 8459 3285 8457 3288 8451 3291 8451
      3291 8453 3299 8446 3299 8433 3283 8414
      3259 8466 3263 8470 3269 8469 3270 8470
TIME...MOT...LOC 1457Z 227DEG 39KT 3270 8463 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
534 
WWUS52 KFFC 141541 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1141 AM EDT Sun Apr 14 2019

GAC263-293-141551-
/O.EXP.KFFC.SV.W.0046.000000T0000Z-190414T1545Z/
Upson GA-Talbot GA-
1141 AM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR UPSON AND CENTRAL TALBOT
COUNTIES WILL EXPIRE AT 1145 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 200 PM EDT for west central
Georgia.

LAT...LON 3285 8459 3285 8457 3288 8451 3291 8451
      3291 8453 3299 8446 3299 8433 3283 8414
      3259 8466 3263 8470 3269 8469 3270 8470
TIME...MOT...LOC 1541Z 227DEG 39KT 3301 8423 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:30 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 14, 7:30 AM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 AM EDT Sun Apr 14 2019

.UPDATE...
Updated to add the Tornado Watch.

&&

.PREV DISCUSSION... /Issued 350 AM EDT Sun Apr 14 2019/

SHORT TERM /Today through Monday/...
Very active day expected for the CWFA as the potential for severe
weather remains high across the area.

Pre-frontal trough/squall line is currently moving across western
Alabama. This line will continue eastward through the overnight and
early morning hours and should begin approaching the AL/GA state
line right around 12Z. The hi-res models have been very consistent
run to run with the timing of this system for the past 24 hours.
Yesterday, there were some hints in the models that as the initial
line approached GA, some weakening was possible with additional
strong/severe convection firing up along the actual cold front
during the late morning/afternoon. Today's runs of the HRRR and
local WRF, continue to show this trend. However, individual cells
out ahead of the line will have to be watched very closely.

Winds aloft remain impressive today with a 60kt 850mb jet moving
across as the front/squall line moves across. With temps near 80
degrees and dewpoints in the mid/upper 60s, plenty of surface
instability will be available. The best mid level lapse rates are
across northern GA, with more marginal values mainly south of
Interstate 20. In addition, this is a very dynamic system aloft. The
combination of all of these ingredients lead to the high potential
for severe weather across the entire CWFA today. The primary weather
hazard will be damaging wind gusts in excess of 60mph. Even the 06Z
sounding is showing close to 1000 j/kg of DCAPE. With mid level
lapse rates between 6-6.5 C/km across the northern CWFA, large hail
is also possible. An isolated tornado is also not out of the
question as decent shear will also be present. Locally heavy
rainfall will also be likely, with widespread 1" to 2". Locally
higher amounts possible.

The gradient has tightened head of the cold front. Do think that the
highest elevations will have the best chances for achieving the
sustained/gust potential for criteria. Outside of the mountains,
values will be a bit more marginal. However, even sub wind advisory
winds will bring down trees with wet soils. No changes expected for
the NPW.

The line of shra/tsra should clear the CWFA by the early evening.
High pressure will build in behind the frontal boundary. Near or
slightly below normal temps expected for tonight and Monday.

NListemaa

LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
12Z Update...
Line of convection is poised to move through during  the first
few hours of the TAF period. The hi-res models have been very
consistent with the timing of the convective line. After the main
line of convection, do expect sct shra/isold tsra for the
remainder of the afternoon as the upper level system moves
through. Not confident on CIGS behind the line, but BKN MVFR seems
reasonable. VFR CIGS expected towards 12Z MON. Winds should shift
to the SW behind the front/convective line and remain gusty.

//ATL Confidence...12Z Update... High confidence on timing  of
convective line. Med-high confidence on CIGS behind the line.
Otherwise, high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 /  70  40   0   0
Atlanta         76  45  66  49 / 100  40   0   0
Blairsville     71  38  60  41 / 100  50   5   0
Cartersville    78  42  65  44 / 100  30   0   0
Columbus        79  47  70  49 / 100  20   0   0
Gainesville     74  43  64  46 /  80  40   0   0
Macon           79  47  70  46 /  80  20   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  44 / 100  30   0   0
Vidalia         83  51  71  50 /  70  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 2 PM EDT this afternoon for the following
zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...Jones...
Lamar...Lumpkin...Macon...Marion...Meriwether...Monroe...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taylor...Towns...Troup...Twiggs...Union...Upson...
Walker...Walton...Webster...White...Whitfield...Wilcox.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered severe storms are expected today as a strong storm
system moves across the state. Damaging winds and a few tornadoes
can be expected. The threat for severe weather will end this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today and tonight across
north and central Georgia.

In the hours before

Special weather statement, Apr 14, 10:26 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1026 AM EDT Sun Apr 14 2019

GAZ030-031-041-042-141500-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
1026 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...EASTERN
HARALSON...NORTHWESTERN CARROLL AND SOUTHERN PAULDING COUNTIES UNTIL
1100 AM EDT...

At 1026 AM EDT...a strong thunderstorm was near Waco, or 9 miles
south of Buchanan...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dallas, Buchanan, Villa Rica, Bremen, Temple, Rockmart, Hiram, Mount
Zion, Aragon, Waco, Braswell, Yorkville, Eubank Lake, Bowdon
Junction, Van Wert, Draketown and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3405 8505 3387 8474 3359 8522 3366 8531
TIME...MOT...LOC 1426Z 218DEG 49KT 3367 8522

WIND...50MPH
Local storm report, Apr 14, 10:42 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     HAIL             1 SW CEDARTOWN          34.00N  85.26W
04/14/2019  E1.75 INCH       POLK               GA   911 CALL CENTER

            GOLF BALL SIZED HAIL REPORTED ON JOHNSON LAKE RD NEAR
            THE INTERSECTION WITH HWY 278.

&&

EVENT NUMBER FFC1900138

KING
Special weather statement, Apr 14, 10:45 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1045 AM EDT Sun Apr 14 2019

GAZ021>023-033-034-045-141515-
Hall GA-North Fulton GA-Cherokee GA-DeKalb GA-Forsyth GA-Gwinnett GA-
1045 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTH
FULTON...EASTERN CHEROKEE...NORTHWESTERN DEKALB...SOUTHERN FORSYTH
AND NORTHWESTERN GWINNETT COUNTIES UNTIL 1115 AM EDT...

At 1045 AM EDT...a strong thunderstorm was over Mechanicsville, or 11
miles north of Decatur...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Milton, Duluth, Sugar Hill, Suwanee, Buford, Chamblee, Norcross,
Doraville, Berkeley Lake, Free Home, North Atlanta, Tucker, Drew and
Buford Dam-Lake Lanier Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3385 8427 3388 8436 3431 8432 3420 8394
TIME...MOT...LOC 1445Z 202DEG 45KT 3394 8428

WIND...50MPH
Local storm report, Apr 14, 10:47 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     TSTM WND DMG     1 NNE SUNNY ACRES       33.88N  84.76W
04/14/2019                   PAULDING           GA   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND POWERLINES DOWN ON HIRAM
            DOUGLASVILLE HWY (92) AT TAYLOR ROAD AND TIDWELL RD.

&&

EVENT NUMBER FFC1900139

JKING
Local storm report, Apr 14, 10:48 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     TSTM WND DMG     4 ENE ESOM HILL         33.97N  85.32W
04/14/2019                   POLK               GA   911 CALL CENTER

            A FEW TREES REPORTED DOWN ON AKES STATION RD NEAR THE
            INTERSECTION WITH HWY 278.

&&

EVENT NUMBER FFC1900140

KING
Local storm report, Apr 14, 10:57 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     TSTM WND DMG     AVONDALE                32.46N  84.97W
04/14/2019                   MUSCOGEE           GA   BROADCAST MEDIA

            PART OF A GAS STATION AWNING WAS DAMAGED ON THE 1500
            BLOCK OF NARTIN LUTHER KING JR BLVD, NEAR THE
            INTERSECTION WITH MURRAY ST.

&&

EVENT NUMBER FFC1900141

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:33 AM EDTSpecial Weather StatementFFCDade42 min
Apr 14, 7:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Apr 14, 7:58 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd47 min
Apr 14, 8:30 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield30 min
Apr 14, 8:58 AM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 14, 9:20 AM EDTSpecial Weather StatementFFCHeard, Troup25 min
Apr 14, 9:42 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee48 min
Apr 14, 9:44 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk17 min
Apr 14, 10:12 AM EDTSpecial Weather StatementFFCHeard, Troup33 min
Apr 14, 10:26 AM EDTSpecial Weather StatementFFCPaulding34 min
Apr 14, 10:30 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot45 min
Apr 14, 10:45 AM EDTSpecial Weather StatementFFCForsyth30 min
Apr 14, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup36 min
Apr 14, 11:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Apr 14, 11:17 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson28 min
Apr 14, 11:32 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton28 min
Apr 14, 11:40 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Pike, Spalding35 min
Apr 14, 11:53 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCButts, Henry, Spalding14 min
Apr 14, 11:58 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more32 min
Apr 14, 12:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton24 min
Apr 14, 12:18 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more42 min
Apr 14, 12:21 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Apr 14, 12:26 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Apr 14, 12:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 14, 12:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 14, 12:31 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Apr 14, 12:43 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Apr 14, 12:47 PM EDTSpecial Weather StatementFFCSumter28 min
Apr 14, 12:54 PM EDTSpecial Weather StatementFFCBanks, Jackson36 min
Apr 14, 12:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White34 min
Apr 14, 12:59 PM EDTSpecial Weather StatementFFCDooly16 min
Apr 14, 1:01 PM EDTTornado WarningFFCGwinnett29 min
Apr 14, 1:04 PM EDTSevere Thunderstorm WarningFFCLumpkin, White26 min
Apr 14, 1:10 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski, Twiggs, Wilcox50 min
Apr 14, 1:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson26 min
Apr 14, 1:24 PM EDTSpecial Weather StatementFFCHancock36 min
Apr 14, 1:43 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson32 min
Apr 14, 1:57 PM EDTSpecial Weather StatementFFCWarren33 min
Apr 14, 1:59 PM EDTSpecial Weather StatementFFCBleckley, Pulaski31 min
Apr 14, 2:09 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox36 min
Apr 14, 2:16 PM EDTTornado WarningFFCDodge, Telfair, Wilcox29 min
Apr 14, 2:29 PM EDTTornado WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox17 min
Apr 14, 2:41 PM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler34 min
Apr 14, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Apr 14, 3:18 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Apr 14, 3:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 14, 3:22 PM EDTSpecial Weather StatementFFCWilcox23 min
Apr 14, 3:35 PM EDTSpecial Weather StatementFFCJefferson25 min
Apr 14, 3:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Apr 14, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 14, 3:59 PM EDTSpecial Weather StatementFFCJefferson16 min
Apr 14, 4:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Apr 14, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
Apr 14, 4:33 PM EDTSpecial Weather StatementFFCEmanuel12 min
Apr 14, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
Apr 14, 5:00 PM EDTSpecial Weather StatementFFCCherokee, Pickens30 min
Apr 14, 5:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Apr 14, 5:05 PM EDTSpecial Weather StatementFFCToombs10 min
Apr 14, 5:17 PM EDTSpecial Weather StatementFFCUnion13 min
Apr 14, 5:31 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more44 min
Apr 14, 5:33 PM EDTSpecial Weather StatementFFCToombs27 min
Apr 14, 5:56 PM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Apr 14, 6:13 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White32 min
Apr 14, 6:14 PM EDTSpecial Weather StatementFFCCherokee, Dawson31 min
Apr 14, 6:17 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 14, 6:27 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton33 min
Apr 14, 6:46 PM EDTSpecial Weather StatementFFCWhite29 min
Apr 14, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Apr 14, 6:52 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Apr 14, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett23 min
Apr 14, 7:24 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett18 min
Apr 14, 7:45 PM EDTSpecial Weather StatementFFCButts30 min
Apr 14, 7:59 PM EDTSpecial Weather StatementFFCJackson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.